# SDR UPS97825334

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON PREFLIGHT MOVING EMERGENCY LIGHTS ARM SWITCH TO ARM POSITION, WOULD NOT EXTINGUISH LIGHTS.  DISARM LIGHT EMERGENCY LIGHT OPERATION WAS NORMAL.  HOWEVER, WITH SWITCH IN ARMED POSITION.  FOUND EMERGENCY LIGHT SWITCH STUCK IN TEST POSTION.  RELAMPED BULB, OPS CHECK NORMAL.
